MathSciNet Relay Station
MathSciNet bibliographic data
MR1135972 73C50 (35B65 49N60 73V25)
Bauman, Patricia; Phillips, Daniel; Owen, Nicholas C. Maximal smoothness of solutions to certain Euler-Lagrange equations from nonlinear elasticity. Proc. Roy. Soc. Edinburgh Sect. A 119 (1991), no. 3-4, 241–263.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement